On powers of graphs of bounded NLC-width (clique-width) - Archive ouverte HAL Access content directly
Journal Articles Discrete Applied Mathematics Year : 2007

On powers of graphs of bounded NLC-width (clique-width)

Dates and versions

hal-00462392 , version 1 (09-03-2010)

Identifiers

Cite

Ioan Todinca, Karol Suchan. On powers of graphs of bounded NLC-width (clique-width). Discrete Applied Mathematics, 2007, 155 (14), pp.1885-1893. ⟨10.1016/j.dam.2007.03.014⟩. ⟨hal-00462392⟩
44 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More